# SDR 07FDEA03763

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A54611219
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WHOLE LOWER SURFACE OF THE LT PYLON PYRAMID, FWD PYLON TO ENGINE ATTACH FITTING.  REPAIR PERFORMED AS PER SRM 54-51-81 BY BLENDING OUT CORROSION, REPROTECTION BY CADMIUM PLATING AND HIGH TEMPERATURE PAINT IAW EA 6-5451-92174 AND RAS 039464/014/2005 ISSUE A.
